# SDR CA110309004

- Difficulty date: March 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,776 hours
- Engine: Ge CF343A1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: BB100200258
- Condition: Burned
- Location: Cabin Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT THROUGH 12,000 FT F/A REPORTED SMOKE IN THE CABIN. CREW STARTED TO TURN FOR AIRPORT.  AT THIS POINT CREW DECLARED AN EMERGENCY FOR EXPEDITED ARRIVAL.  ARFF MET ACFT TO DETERMINE IF RAPID DEPLANEMENT WAS REQUIRED.  CREW DETERMINED IT WAS READING LIGHT AT SEAT 5F THAT SHORTED OUT AND SPARKED.  NO FLAMES. ACFT TAXIED TO GATE.  NO ADVERSE PAX REACTION.  ACFT PLACED UNDER MEL AND CONTINUED TO MAINTENANCE BASE WHERE THE SIDEWALL LIGHT WAS REPLACED.
